# SDR R61A2021111800904

- Difficulty date: November 9, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 29,129 hours, 20,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS IN HEAVY CHECK **   CENTER FUSELAGE 3 SHEAR CLIP FOUND CORRODED AT FR 87 BTWN STR 28R-27R. MX REPLACED SHEAR CLIP PN 170-66041-002 IAW SRM 51-41-02,51-43-03
